Alert archive / Missouri / Tornado Warnings in 2010
Tornado Warning 1, NWS Springfield, MO
NWS Springfield, MO issued this tornado warning at Mar 10, 2010, 5:30 PM CST for McDonald County, Newton County, Missouri. It was in force for 25 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 10, 2010, 5:30 PM CST (23:30 UTC)
- Expired
- Mar 10, 2010, 5:55 PM CST
- In force
- 25 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
Counties McDonald County, MO, Newton County, MO
The radar
The Tulsa radar (KINX), 113 km from the middle of the area, began a volume at 23:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 10, 5:30 PM CST | HAIL 1 | 3 Ne Tiff City, MO | ON HIGHWAY F NEAR HIGHWAY 43 |
| Mar 10, 5:32 PM CST | HAIL 1.5 | 3 Wsw Neosho, MO | |
| Mar 10, 5:35 PM CST | HAIL 1.75 | 5 W Neosho, MO | |
| Mar 10, 5:39 PM CST | HAIL 0.75 | 5 Sw Neosho, MO | HIGHWAY Y AND HIGHWAY 60 |
| Mar 10, 5:45 PM CST | FUNNEL CLOUD | Neosho, MO | PUBLIC REPORTS OF FUNNEL CLOUDS OVER NEOSHO |
| Mar 10, 5:45 PM CST | HAIL 1.75 | Neosho, MO | QUARTER TO GOLF BALL HAIL BEING REPORTED IN NEOSHO. |
| Mar 10, 5:56 PM CST | HAIL 1 | 2 W Neosho, MO | NICKEL TO QUARTER HAIL COVERING GROUND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 10, 3:42 PM CST | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 11.5 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1322 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 201 m²/s²
- 0-3 km storm-relative helicity
- 216 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
173
WFUS53 KSGF 102330
TORSGF
MOC119-145-110015-
/O.NEW.KSGF.TO.W.0001.100310T2330Z-100311T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
530 PM CST WED MAR 10 2010
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHERN NEWTON COUNTY IN SOUTHWEST MISSOURI...
WESTERN MCDONALD COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 615 PM CST.
* AT 525 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
TORNADO 4 MILES SOUTHEAST OF TIFF CITY...OR 11 MILES WEST OF
PINEVILLE...MOVING NORTHEAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE ANDERSON...GOODMAN...GRANBY...LANAGAN...
NEOSHO...NOEL...RACINE...RITCHEY AND TIFF CITY.
IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING
DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 70 MPH.
A SEVERE THUNDERSTORM WARNING ALSO REMAINS IN EFFECT UNTIL 6 PM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 3658 9463 3678 9463 3698 9454 3694 9414
3653 9449
TIME...MOT...LOC 2330Z 208DEG 34KT 3667 9455
$$
HATCH3 follow-up statements
876
WWUS53 KSGF 102338
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
538 PM CST WED MAR 10 2010
MOC119-145-110015-
/O.CON.KSGF.TO.W.0001.000000T0000Z-100311T0015Z/
NEWTON MO-MCDONALD MO-
538 PM CST WED MAR 10 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CST
FOR NEWTON AND WESTERN MCDONALD COUNTIES...
...A TORNADO WARNING ALSO REMAINS IN EFFECT UNTIL 615 PM FOR
PORTIONS OF NEWTON AND MCDONALD COUNTIES...
AT 531 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE STORMS ALONG A LINE EXTENDING FROM RACINE TO 5 MILES
NORTHWEST OF GOODMAN...MOVING NORTH AT 60 MPH.
LOCATIONS IMPACTED INCLUDE ANDERSON...GOODMAN...GRANBY...LANAGAN...
NEOSHO...NOEL...RACINE AND TIFF CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
AT 5:33 PM...GOLF BALL SIZE HAIL WAS REPORTED 5 MILES WEST OF NEOSHO BY
THE FIRE DEPARTMENT.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CST
WEDNESDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
&&
LAT...LON 3658 9463 3678 9463 3698 9454 3694 9414
3653 9449
TIME...MOT...LOC 2334Z 200DEG 55KT 3694 9453 3682 9445
$$142 WWUS53 KSGF 102344 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 544 PM CST WED MAR 10 2010 MOC119-102352- /O.CAN.KSGF.TO.W.0001.000000T0000Z-100311T0015Z/ MCDONALD MO- 544 PM CST WED MAR 10 2010 ...THE TORNADO WARNING FOR WESTERN MCDONALD COUNTY IS CANCELLED... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CST WEDNESDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI. && LAT...LON 3677 9441 3678 9461 3698 9454 3694 9414 TIME...MOT...LOC 2342Z 216DEG 33KT 3686 9440 $$ MOC145-110015- /O.CON.KSGF.TO.W.0001.000000T0000Z-100311T0015Z/ NEWTON MO- 544 PM CST WED MAR 10 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CST FOR SOUTHERN NEWTON COUNTY... ...A SEVERE THUNDERSTORM WARNING ALSO REMAINS IN EFFECT UNTIL 600 PM CST FOR NEWTON AND WESTERN MCDONALD COUNTIES... AT 540 PM CST...TRAINED WEATHER SPOTTERS REPORTED A TORNADO 3 MILES SOUTHWEST OF NEOSHO...MOVING NORTHEAST AT 35 MPH. LOCATIONS IMPACTED INCLUDE GRANBY...NEOSHO AND RACINE. PRECAUTIONARY/PREPAREDNESS ACTIONS... AT 540 PM...TRAINED STORM SPOTTERS REPORTED A WALL CLOUD NEAR THE INTERSECTION OF F HIGHWAY AND 43. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CST WEDNESDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI. && LAT...LON 3677 9441 3678 9461 3698 9454 3694 9414 TIME...MOT...LOC 2342Z 216DEG 33KT 3686 9440 $$ ANGLE
560 WWUS53 KSGF 102355 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 555 PM CST WED MAR 10 2010 MOC145-110005- /O.CAN.KSGF.TO.W.0001.000000T0000Z-100311T0015Z/ NEWTON MO- 555 PM CST WED MAR 10 2010 ...THE TORNADO WARNING FOR SOUTHERN NEWTON COUNTY IS CANCELLED... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE TORNADO THAT PROMPTED THE WARNING IS EXITING THE WARNED AREA...THUS THE WARNING HAS BEEN CANCELLED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CST WEDNESDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI. LAT...LON 3677 9441 3678 9461 3698 9454 3694 9414 TIME...MOT...LOC 2355Z 216DEG 33KT 3696 9431 $$ ANGLE
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Mar 10, 3:02 PM CST, 2 hours 28 minutes earlier.
Area forecast discussion, Mar 10, 3:02 PM CST, 2 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 302 PM CST WED MAR 10 2010 .DISCUSSION... THE MAIN FORECAST FOCUS IN THIS PACKAGE WILL DEAL WITH THUNDERSTORMS AND SEVERE POTENTIAL LATE THIS AFTERNOON INTO THE OVERNIGHT HOURS. CURRENTLY...STRONG UPPER LEVEL LOW IS LOCATED ACROSS THE TEXAS PANHANDLE...WITH THE ASSOCIATED SURFACE LOW PRESSURE LOCATED ACROSS CENTRAL OKLAHOMA THIS AFTERNOON. AHEAD OF THE SYSTEM STRONG AND GUSTY WINDS HAVE OCCURRED ACROSS THE AREA. MOISTURE IS SLOWLY ADVECTING NORTH...BUT IS SLOW TO SPREAD INTO THE AREA. VERY WARM CONDITIONS ARE OCCURRING AS TEMPERATURES ARE IN THE 70S. THE UPPER LEVEL LOW WILL BEGIN TO LIFT TO THE NORTHEAST THIS AFTERNOON. MOISTURE WILL CONTINUE TO ADVECT NORTH AHEAD OF THIS SYSTEM...HOWEVER JUST HOW FAR NORTH IT WILL BE ABLE TO MAKE IT IS IN QUESTION. WIND SHEAR IS QUITE STRONG ACROSS THE AREA AS AN UPPER LEVEL JET IS PUSHING INTO THE REGION. INSTABILITY HAS INCREASED ACROSS THE AREA AS A RESULT OF THE WARM TEMPERATURES. MOISTURE IS LIMITED ESPECIALLY ACROSS THE NORTHERN AND WESTERN PORTIONS OF THE CWA. THIS MAY LIMIT THE SEVERE POTENTIAL IN THESE AREAS. A FEW STORMS HAVE BEEN ABLE TO DEVELOP ACROSS NORTHEAST OKLAHOMA AND SOUTHEAST KANSAS THIS AFTERNOON. OTHER ACTIVITY TRIED TO DEVELOP IN THIS REGION BUT HAS STRUGGLED. WITH STEEP LAPSE RATES AND COOL TEMPERATURES ALOFT...THERE WILL BE A DECENT HAIL THREAT LATE THIS AFTERNOON/EARLY THIS EVENING IF ANY STORMS THAT CAN MAINTAIN THEMSELVES ACROSS THE FAR WESTERN CWA. WITH THE LARGE DEW POINT DEPRESSIONS ACROSS THIS AREA...THE TORNADO THREAT WILL BE LIMITED. AS THE SURFACE LOW LIFTS TO THE NORTH...A DRY LINE/COLD FRONT WILL QUICKLY RACE ACROSS THE AREA TONIGHT AND INTO THE OVERNIGHT HOURS. THERE COULD BE SCATTERED ACTIVITY AHEAD OF THE LINE LATE THIS AFTERNOON AND EVENING...AGAIN WITH THE MAIN HAZARD BEING LARGE HAIL. THINK A LINE OF STORMS WILL EVENTUALLY FORM...HOWEVER JUST WHERE THAT IS GOING TO BE IS THE QUESTION. RIGHT NOW THE BETTER MOISTURE IS ACROSS NORTHERN ARKANSAS AND SOUTH CENTRAL AND SOUTHEASTERN MISSOURI. MAY ONLY SEE SCATTERED ACTIVITY UNTIL THE DRY LINE GETS INTO THE BETTER MOISTURE...WHERE A SQUALL LINE WILL LIKELY DEVELOP BY THE MID EVENING HOURS. THEN THE LINE SHOULD RACE ACROSS THE AREA THIS EVENING INTO THE OVERNIGHT HOURS. THE MAIN HAZARD WITH THE LINE WILL BE STRONG WINDS. THERE WILL BE STRONG WIND SHEAR ACROSS THE AREA ASSOCIATED WITH THE UPPER LEVEL JET AND THE UPPER LEVEL LOW...SO MESOVORTEX DEVELOPMENT WILL BE POSSIBLE WITHIN THE LINE. AN ISOLATED TORNADO CANNOT BE RULED OUT IF ENOUGH MOISTURE CAN MAKE IT INTO THE AREA. THE BEST SEVERE POTENTIAL WILL LIKELY BE ALONG AND SOUTH OF HIGHWAY 60 WHERE THE BETTER MOISTURE WILL BE. AGAIN THE MAIN HAZARDS WITH THIS ACTIVITY WILL BE LARGE HAIL WITH ANY DISCRETE CELLS AND STRONG STRAIGHT LINE WINDS ASSOCIATED WITH THE SQUALL LINE. THE LINE OF STORMS SHOULD PUSH EAST OF THE AREA BY TOMORROW MORNING. THE UPPER LEVEL LOW WILL LINGER OVER THE CENTRAL U.S. THROUGH MUCH OF THE WEEKEND...WITH COOL AND CLOUDY CONDITIONS AND PERIODS OF LIGHT RAIN OR DRIZZLE THROUGH THE WEEKEND. THE LOW FINALLY MOVES OFF TO THE EAST EARLY NEXT WEEK. WE WILL REMAIN IN NORTHWEST FLOW THROUGH MID WEEK...WHICH WILL RESULT IN NEAR TO BELOW NORMAL TEMPERATURES. WISE && .AVIATION... FOR THE 18Z TAFS...A SURFACE LOW NOW OVER CENTRAL OKLAHOMA WILL BEGIN TO MOVE EASTWARD TOWARDS THE OZARKS THIS AFTERNOON AS A STRONG UPPER LEVEL STORM SYSTEM...NOW OVER NORTH TEXAS CONTINUES TO MOVE EASTWARD. INCREASING WINDS IN ADVANCE OF THE SYSTEM WILL GUST TO 35 MPH OR GREATER AT THE SURFACE. AS THE SYSTEM APPROACHES...CEILINGS WILL FALL INTO THE MVFR RANGE. A POTENTIALLY STRONG SQUALL LINE IS EXPECTED TO PUSH ACROSS THE REGION THIS EVENING AND FLIGHT CONDITIONS WILL LIKELY DETERIORATE QUICKLY IN VICINITY OF THUNDERSTORMS THAT DEVELOP. ONCE THE SQUALL LINE MOVES THROUGH THE REGION ADDITIONAL SHOWERS WILL BE POSSIBLE MAINLY IN THE VICINITY OF THE UPPER LEVEL LOW WHICH SHOULD PRIMARILY IMPACT THE JOPLIN TERMINAL. HATCH && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Mar 10, 1:09 PM CST, 4 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 109 PM CST WED MAR 10 2010 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-111915- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 109 PM CST WED MAR 10 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS PORTIONS OF EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS LATE THIS AFTERNOON INTO THE EVENING HOURS. LARGE HAIL TO THE SIZE OF GOLF BALLS...DAMAGING WINDS IN EXCESS OF 70 MPH AND AN ISOLATED TORNADO WILL ALL BE POSSIBLE WITH THE STORMS. THESE STORMS WILL DEVELOP OVER EASTERN OKLAHOMA AND EXTREME SOUTHEAST KANSAS BETWEEN 4 AND 7 PM...EVENTUALLY MOVING EAST INTO THE OZARKS REGION THROUGH THE EVENING AND OVERNIGHT HOURS. MOISTURE IS INCREASING ACROSS THE AREA AHEAD OF THE STORM SYSTEM HOWEVER IS SLOW TO DO SO. IF MOISTURE REMAINS LIMITED THIS WILL REDUCE THE SEVERE POTENTIAL. AT THIS TIME THE BEST POTENTIAL FOR SEVERE WEATHER ACROSS THE OUTLOOK AREA WILL BE ACROSS SOUTHERN MISSOURI WHERE THE BETTER MOISTURE RETURN SHOULD BE. THIS ACTIVE WEATHER WILL OCCUR IN RESPONSE TO THE APPROACH OF A VIGOROUS STORM SYSTEM. THIS FEATURE WILL ALSO CAUSE GUSTY SOUTH WINDS IN EXCESS OF 35 MPH AT TIMES TODAY. IN ADVANCE OF THE STORM SYSTEM...THE STRONG WINDS WILL COMBINE WITH RELATIVE HUMIDITIES AROUND 30 PERCENT. THIS COULD CREATE A POTENTIAL FOR ELEVATED FIRE DANGER FOR LOCATIONS ALONG AND SOUTH OF INTERSTATE 44 THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS PORTIONS OF SOUTHEAST KANSAS AND FAR SOUTHWEST MISSOURI LATE THIS AFTERNOON INTO EARLY THIS EVENING...THEN WILL BE POSSIBLE ACROSS THE REST OF THE OUTLOOK AREA THIS EVENING INTO THE OVERNIGHT HOURS. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) HATCH
In the hours before
Local storm report, Mar 10, 3:42 PM CST, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
342 PM CST WED MAR 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL BRONAUGH 37.69N 94.47W
03/10/2010 E0.75 INCH VERNON MO PUBLIC
&&
KARDELLLocal storm report, Mar 10, 3:50 PM CST, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
350 PM CST WED MAR 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0317 PM HAIL 2 NE LIBERAL 37.58N 94.49W
03/10/2010 E1.75 INCH BARTON MO EMERGENCY MNGR
&&
KARDELLSpecial weather statement, Mar 10, 4:10 PM CST, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 410 PM CST WED MAR 10 2010 MOZ069-080-102245- DALLAS MO-CAMDEN MO- 410 PM CST WED MAR 10 2010 ...SIGNIFICANT WEATHER ALERT FOR CENTRAL CAMDEN AND NORTHERN DALLAS COUNTIES UNTIL 445 PM CST... AT 406 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR PLAD...OR 10 MILES NORTHEAST OF BUFFALO... MOVING NORTHEAST AT 35 MPH. PENNY SIZE HAIL IS EXPECTED WITH THIS STORM. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CST WEDNESDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI. HATCH
Local storm report, Mar 10, 4:50 PM CST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
450 PM CST WED MAR 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL 3 SE GREENFIELD 37.38N 93.80W
03/10/2010 E0.75 INCH DADE MO CO-OP OBSERVER
&&
KARDELLSpecial weather statement, Mar 10, 4:54 PM CST, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 454 PM CST WED MAR 10 2010 MOZ078-079-089-102330- DADE MO-POLK MO-CEDAR MO- 454 PM CST WED MAR 10 2010 ...SIGNIFICANT WEATHER ALERT FOR EASTERN CEDAR...NORTHEASTERN DADE AND WEST CENTRAL POLK COUNTIES UNTIL 530 PM CST... AT 450 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES NORTHEAST OF GREENFIELD...MOVING NORTH AT 40 MPH. PENNY SIZE HAIL IS EXPECTED WITH THIS STORM. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CST WEDNESDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI. HATCH
Special weather statement, Mar 10, 5:09 PM CST, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 509 PM CST WED MAR 10 2010 MOZ067-068-078-079-089-102345- DADE MO-POLK MO-CEDAR MO-HICKORY MO-ST. CLAIR MO- 509 PM CST WED MAR 10 2010 ...SIGNIFICANT WEATHER ALERT FOR EASTERN CEDAR...NORTHEASTERN DADE... NORTHWESTERN POLK...SOUTH CENTRAL ST. CLAIR AND SOUTHWESTERN HICKORY COUNTIES UNTIL 545 PM CST... AT 505 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CANE HILL...OR 8 MILES SOUTH OF STOCKTON... MOVING NORTH AT 40 MPH. PENNY SIZE HAIL IS EXPECTED WITH THIS STORM. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CST WEDNESDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI. HATCH
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 3:07 PM CST | Severe Thunderstorm Warning | SGF | Barton | 23 min |
| Mar 10, 3:23 PM CST | Severe Thunderstorm Warning | SGF | Vernon | 37 min |
| Mar 10, 3:26 PM CST | Severe Thunderstorm Warning | SGF | Barton, Jasper | 22 min |
| Mar 10, 4:13 PM CST | Severe Thunderstorm Warning | SGF | Camden, Dallas | 22 min |
| Mar 10, 5:20 PM CST | Severe Thunderstorm Warning | SGF | McDonald, Newton | 40 min |
| Mar 10, 5:53 PM CST | Severe Thunderstorm Warning | SGF | Barton, Jasper | 39 min |
| Mar 10, 5:54 PM CST | Severe Thunderstorm Warning | SGF | McDonald | 51 min |
| Mar 10, 5:56 PM CST | Tornado Warning | SGF | Jasper, Newton | 34 min |
Nearby
Tornado Warnings in Missouri, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.